# SDR SWIA202158322

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD SIDE POST LOWER SUPPORT STRUCTURE CRACKED (MARKED-OUT OF SCOPE)      (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED ANGLE REF CRJ200 SRM 51-42-06 & DWG 601R34032 REV -V DATED 2009-04-29. PRESSURE CHECK GOOD REF CRJ200 AMM 21-32-00-863-801. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR WORK PERFORMED
